# SDR DALA2025010300061

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 80,187 hours, 10,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Linkage
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 UNABLE TO CLOSE 2RH DOOR. CORRECTIVE ACTION: REPLACED GIRT BAR AND LINKAGES PER A330 AMM 52-12. OK FOR SVC. (6566642)
